# SDR RAIA0002005

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 66000218
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7436 - STL - LEFT PROPELLER HEAT SECOND CYCLE IS READING 20 AMPS.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE PROPELLER DE-ICE BRUSH BLOCK.
